# SDR UIEA2020013100158

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,414 hours, 19,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2 CONSECUTIVE FLIGHTS, 'LT PACK TEMP' EICAS MSG SHOWN INTERMITTENTLY. PERFORMED SYS OPS TEST IAW B767 AMM 21-61-00 AND CHECKED CONDITION OF CONNECTIONS ON LEFT PACK COMPONENTS, OPS CHK GOOD AND ALL ELEC CONNECTORS SECURE. NO FAULTS FOUND AT THIS TIME.
